Stability of equations with an aftereffect that describe the dynamics of viscoelastic bodies
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 187-198
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a0,
author = {A. D. Drozdov and V. B. Kolmanovskii},
title = {Stability of equations with an aftereffect that describe the dynamics of viscoelastic bodies},
journal = {Differencialʹnye uravneni\^a},
pages = {187--198},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a0/}
}
TY - JOUR AU - A. D. Drozdov AU - V. B. Kolmanovskii TI - Stability of equations with an aftereffect that describe the dynamics of viscoelastic bodies JO - Differencialʹnye uravneniâ PY - 1992 SP - 187 EP - 198 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a0/ LA - ru ID - DE_1992_28_2_a0 ER -
A. D. Drozdov; V. B. Kolmanovskii. Stability of equations with an aftereffect that describe the dynamics of viscoelastic bodies. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 187-198. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a0/